# SDR WRNA200800007

- Difficulty date: March 15, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 84,045 hours, 20,537 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MIA, NR 1 PACK INOP, UNABLE TO MAINTAIN PRESSURIZATION WITH NR 3 PACK.  RETURNED TO FIELD FOR A SAFE LANDING.  WHILE TROUBLESHOOTING, FOUND CONNECTOR FOR NR 1 PACK DIRTY, CLEANED AND REINSTALLED CONNECTOR IAW 747 MM 21-51-01 PAGE 401.  OPS CHECKED GOOD IAW 747 MM 21-51-01 PAGE 404.  A/C RELEASED TO SERVICE.
